# SDR UHLA200610271

- Difficulty date: October 24, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000138
- Aircraft time: 739 hours, 358 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288A
- Part serial: 0864
- Condition: Defective
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 6433, ON APPROACH THE CREW CONFIGURED THE AIRCRAFT TO FLAPS 1 AND RECEIVED A SLAT FAIL EICAS MESSAGE. THE CREW FOLLOWED THE QRH AND COULD NOT REMEDY THE PROBLEM THEN DECLARED AN EMERGENCY DUE TO THE HIGH APPROACH SPEEDS. THE LANDING WAS WITHOUT INCIDENT. MAINT REMOVED AND REPLACED 2/3 SLAT SENSOR.
